Some Characterizations of β-paracompactness in Ideal Topological Space

Authors

  • Esra Dalan Yildirim Yasar University
  • Oya Bedre Ozbakir Ege University
  • Aysegul Caksu Guler Ege University

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3394

Keywords:

$\beta$-paracompact, ideal, $I$-$\beta$-paracompact, $\sigma$-$\beta$-locally finite.

Keywords:

$\beta$-paracompact, ideal, $I$-$\beta$-paracompact, $\sigma$-$\beta$-locally finite.

Abstract

In this paper, we introduce $\beta$-paracompactness with respect to an ideal ($I$-$\beta$-paracompactness) as a weak form of $\beta$-paracompactness and $I$-paracompactness. We give some relations between this concept and some other types of paracompactness, and also we study some of its fundamental properties.

Downloads

How to Cite

Dalan Yildirim, E., Bedre Ozbakir, O., & Caksu Guler, A. (2019). Some Characterizations of β-paracompactness in Ideal Topological Space. European Journal of Pure and Applied Mathematics, 12(2), 270–278. https://doi.org/10.29020/nybg.ejpam.v12i2.3394